# SDR 96ZZZX4332

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N301NT
- Make and model: Rkwell NA26540
- Aircraft serial: 2829
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 265580125
- Condition: Leak
- Location: Nlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACTUATOR WAS INSTALLED ON THE AIRCRAFT, OPERATIONALLY CHECKED, AND REMOVED DUE TO LEAKAGE THROUGH A HOLE (OR CRACK) IN THE ACTUATOR CYLINDER (BARREL) WALL.  THE ACTUATOR WAS OVERHAULED 9-7-95.  ACTUATOR TIME SINCE OVERHAUL WHEN REMOVED:  ZERO HOURS.  AIRCRAFT TOTAL TIME:  14,208.5 HOURS.
